# SDR SWAA2024102851586

- Difficulty date: October 22, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 23,195 hours, 11,679 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT STRUT AFT FAIRING SUPPORT ASSY CRACKED AT FASTENER. CRACK MEASURES APPROX. 1.25'<[01] STOP DRILLED PER EA M-23-154-01884.
